Journal article icon

Journal article

THE NU-1 BAND OF (NO)2

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00268979300100061

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Chemistry, Physical and Theoretical Chem
Role:
Author
Journal:
MOLECULAR PHYSICS
Volume:
78
Issue:
1
Pages:
55-72
Publication date:
1993-01-05
DOI:
ISSN:
0026-8976
URN:
uuid:43142a79-e741-4a0e-8614-eeb3aac089dd
Source identifiers:
44050
Local pid:
pubs:44050

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP